×

zbMATH — the first resource for mathematics

Domains of positivity. (English) Zbl 0096.27903

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S.Bergman, The Kernel Function, Amer. Math. Soc. Survey 5, 1950. · Zbl 0040.19001
[2] Bochner-Mabtin, Several Complex Variables, Princeton University Press, 1948. · Zbl 0041.05205
[3] S. Bochner, Fourier Transforms, Princeton University Press, 1949.
[4] S. Bochner, Bessel Functions and Modular Relations of Higher Type and Hyperbolic Differential Equations, Communications du seminaire mathéma tique de l’université de Lund, tome supplementaire (1952), dédié a Marcel Riesz.
[5] S. Bochner, Gamma Factors in Functional Equations, Proc. of the Nat. Acad. of Sci., Vol. 42, No. 2, pp. 86–89, February, 1956. · Zbl 0072.06803
[6] E. Cartan, Sur une Classe Remarquable d’Espaces de Riemann, Bulletin de la Soc. Math, de France, Vol. 54, pp. 214–264, 1926. · JFM 52.0425.01
[7] E. Cartan, Domaines bornés homogènes de l’espace den variables complexes, Abhandlung aus dem Math. Sem. der Hamburgischen Univ., Vol. 11, pp. 116–162, 1935. · Zbl 0011.12302
[8] E. Cartan, Formes Riemanniennes des geometries a groupe fondamental simple, Ann. de l’Ecole Normale Supérieure, third series, Vol. 44, pp. 344–467, 1927. · JFM 53.0393.01
[9] E. Cabtan, Les espaces riemanniens symétriques, Verhandlung des Internationalen Mathematiker-Kongresses Zürich, 1932, Vol. 1, pp. 152–161.
[10] L. P. Eisenhart, Continuous Groups of Transformations, Princeton University Press, 1933. · JFM 59.0430.01
[11] L. P. Eisenhart, Riemannian Geometry, Princeton University Press, 2nd edition, 1949.
[12] C. S. Herz, Bessel Functions of Matrix Argument, Ann. of Math., 2nd series, Vol. 61, no. 1, 1955, pp. 474–523. · Zbl 0066.32002
[13] Hel-Braun, Hermitian Modular Functions III, Ann. of Math., 2nd series, Vol. 53, No. 1, 1951, pp. 143–160. · Zbl 0041.41603
[14] M. Koecher, Positivitätsbereiche imR n, Amer. Jour, of Math. Vol. 79 No. 3, 1957, pp. 575–596. · Zbl 0078.01205
[15] E. McShane, Integration, Princeton University Press, 1944. · Zbl 0060.13010
[16] J. Mitchell, The Kernel Function in the Geometry of Matrices, Duke Math. Jour., Vol. 19, No. 4, 1952, pp. 575–583. · Zbl 0049.01003
[17] C. L. Siegel, Symplectic Geometry, Amer. Jour, of Math., vol. 65, No. 1, 1943, pp. 1–86. · Zbl 0138.31401
[18] H. Weyl, The Classical Groups, Princeton University Press, 2nd edition, 1946. · Zbl 1024.20502
[19] S. Bochner, Group Invariance of Cauchy’s Formula in Several Variables, Ann. of Math., 2nd series, Vol. 45, No. 1, 1944, pp. 686–707. · Zbl 0060.24301
[20] S. Bochner, Vorlesungen über Fouriersche Integrale, Akademische Verlagsgesellschaft mbH., Leipzig 1932.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.